MathSciNet Relay Station
MathSciNet bibliographic data
MR756031 (86c:58161) 58H05 (17B65 22E65)
Conn, Jack F. On the structure of real transitive Lie algebras. Trans. Amer. Math. Soc. 286 (1984), no. 1, 1–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement